You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Characterizations of C-Compact Spaces
Larry L. Herrington and Paul E. Long
Proceedings of the American Mathematical Society
Vol. 52, No. 1 (Oct., 1975), pp. 417-426
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2040176
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper gives characterizations of C-compact spaces, some of which make use of nets. Sufficient conditions for a space to be C-compact are given which make use of the graphs of weakly-continuous functions and a class of spaces which contains the class of Hausdorff completely normal and fully normal spaces.
Proceedings of the American Mathematical Society © 1975 American Mathematical Society